# SDR SWAA2021021129504

- Difficulty date: November 10, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143A8125
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS FOUND AT FWD CARGO STA 500 RBL 21 AND WL 153.5 / REMOVED CORROSION AT FWD CARGO STA 500 RBL 21 AND WL 153.5 OROGINAL MAT .100'; MAT LOSS .014'; MAT REMAINING .086' FOUND OUT OF LIMITS REMOVED AND REPLACED STARP AS PER B737-7 SRM 51-40-02-0G-0; DRAWING # 143A8125 SRM 51-10-02-0G-0; 53-30-15-1A-1; 51-40-05-0G-0 SOPM 20-50-19
